Lemsip Max Day & Night Cold & Flu Relief Capsules 16 Capsules
Lemsip Max Day & Night Cold & Flu Relief Capsules 16 Capsules

Lemsip Max Day & Night Cold & Flu Relief 16 Capsules

£4.99
Tax included
Quantity

  • FREE standard UK delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery FREE standard UK delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery
  • Provides relief from fever, headaches, body aches, blocked nose and sore throat
  • Composed of Paracetamol, Caffeine and Phenylephrine Hydrochloride
  • Manufactured by Reckitt Benckiser Healthcare (UK) Limited
  • Suitable for consumption by children and adults above 12 years

Description: Lemsip Max Day & Night Cold & Flu Relief Capsules treats fever, headaches, body aches, blocked nose and sore throat. These capsules are composed of Paracetamol, Caffeine and Phenylephrine Hydrochloride.

Direction of Use:

  • Take capsules as whole with plain glass of water
  • Simply swallow a capsules without chewing or opening
  • Take two red and yellow capsules every 4-6 hours during the day to a maximum of 3 doses. Avoid exceeding 6 red and yellow capsules in any 24 hours
  • Two blue and red capsules to be taken during night. Avoid exceeding 8 capsules in total in any 24 hours

Side Effects and Precautions:

  • Consult your pharmacist or doctor if you are pregnant, you are being prescribed medicine or are allergic to any of the ingredients in it
  • Medicine contains Paracetamol, do not take it with any other paracetamol-containing products

Ingredients:

  • Each Day Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg, Caffeine 25mg
  • Each Night Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg

Each Pack Contains: 16 X Lemsip Max Day & Night Cold & Flu Relief Capsules

Storage:

  • Keep the day and night capsules as found in package
  • Do not store near direct sunlight or near moisture prone area
  • Avoid storing near reach of children and pets
Lemsip
3061702

Reviews

Write your review

Lemsip Max Day & Night Cold & Flu Relief 16 Capsules

  • Provides relief from fever, headaches, body aches, blocked nose and sore throat
  • Composed of Paracetamol, Caffeine and Phenylephrine Hydrochloride
  • Manufactured by Reckitt Benckiser Healthcare (UK) Limited
  • Suitable for consumption by children and adults above 12 years

Write your review